# SDR SWIA201437222

- Difficulty date: April 4, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 26,886 hours, 22,405 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Arm
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR MAIN SUPPORT ARM CHAFED FROM SERVICE DOOR INNER HANDLE.  C-CHECK, BLENDED 2 AREAS ON THE INBD FACE OF THE HINGE ARM AND THE UPPER PORTION OF THE -59 PLATE OF THE SERVICE DOOR IAW STS EA.
